Prozac and dreams?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bb224
Regular Member


Date Joined Jun 2008
Total Posts : 33
   Posted 8/28/2008 10:19 PM (GMT -7)   
Has anyone been on prozac and have had really crazy gory graphic dreams? I've been on it for about half a year now and pretty well every night I have pretty graphic gory style dreams...Does anyone else have this?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40565
   Posted 8/29/2008 6:44 AM (GMT -7)   
I take effexor and it makes me dream all of the time, they aren't gory dreams though, but can be frustrating. It is like I have two lives. My awake life and my dream life.

If it bothers you to the extent of not likeing it, I would suggest talking to your doctor and see about changing meds. If not, then I would stay with it.

Let us know what you decide.

hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


sheryl=jk
Veteran Member


Date Joined Oct 2004
Total Posts : 4083
   Posted 8/29/2008 8:57 AM (GMT -7)   
I am on Prozac and I dream alot sometiems several dreams a night, but theare not gory, maybe on rare occasion they are, but mainly just weird...
 
God Bless,and have a Great Day!!.......Love.....Sheryl
xcema,hypermobile,Chronic Bronchitus,Fatigue,Positive ANAFibro-05--Had surgery on left & right knees 06, Interstial Cystitis-06 Spondlylosis/Disc Degernation Disease severe arthitis lower back -08,implantedInterstim-06 hysterectomy & IBS-06 Arthiritus-04 Depression-04GERDS/ Hiatial hernia -07   Anxiety-07 Gastroparesis-08--Occasional Migraines
 Reglan,Protonix,Prozac,Wellbutrin,Erthomyicin,klonipin,occasional phernergan, loratab, zanaflex  marrried 2 children, 1 with mild autism, Bipolar(9),  Abilify, Buspar, Celexa Son(13) is bipolarw/migraines, Topamax, ZantacGod plz grant me the serenity to accept the things I cannot change, the courage to change the things I can, and the wisdom to know the difference..." Plz help HW to help others by donating: http://www.healingwell.com/donate/


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/29/2008 3:00 PM (GMT -7)   

I have heard that some of the meds may cause nightmare like dreams. I was on one of the SSRIs that caused dreams and it was not pleasant but it was not Prozac.

You may want to talk to your physician about switching to a different med.

Kitt


 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:20 PM (GMT -7)
There are a total of 2,731,788 posts in 300,964 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
309 Guest(s), 13 Registered Member(s) are currently online.  Details
sheepguy, 81GyGuy, Gemlin, NiceGuyEddie, ByeByeUC, Navigator, GingerGirl, peanut307, JayBee1, Steve n Dallas, JoanJet, Naomi, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer